Universidad Complutense de Madrid
E-Prints Complutense

New first integral for twisting type-N vacuum gravitation fields with two non-commuting Killing vectors

Impacto

Downloads

Downloads per month over past year

Chinea Trujillo, Francisco Javier (1998) New first integral for twisting type-N vacuum gravitation fields with two non-commuting Killing vectors. Classical and quantum gravity, 15 (2). pp. 367-371. ISSN 0264-9381

[img]
Preview
PDF
97kB

Official URL: http://dx.doi.org/10.1088/0264-9381/15/2/011




Abstract

A new first integral for the equations corresponding to twisting type-N vacuum gravitational fields with two non-commuting Kilting vectors is introduced. A new reduction of the problem to a complex second-order ordinary differential equation is given. Alternatively, the mentioned first integral can be used in order to provide a first integral of the second-order complex equation introduced in a previous treatment of the problem.


Item Type:Article
Additional Information:

© 1998 IOP Publishing Ltd.
Financial support by Direccion General de Enseñánza Superior, Spain (Project PB95-0371) is gratefully acknowledged.

Subjects:Sciences > Physics > Mathematical physics
ID Code:28871
Deposited On:13 Mar 2015 09:46
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page